MathSciNet Relay Station
MathSciNet bibliographic data
MR2259047 34K11 (34K40)
Cheng, Sui Sun; Lin, Yi-Zhong The exact region of oscillation for a first order neutral differential equation with delays. Quart. Appl. Math. 64 (2006), no. 3, 433–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement